# SDR USAABB01131

- Difficulty date: November 16, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 13 AND 18 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
